1

votes

Trader Joe's Pantheon Pack

Answered on August 19, 2014
Created December 05, 2011 at 3:00 PM

I have been taking these packets of vitamins for a while, and recently have been experiencing nausea right after taking. I take them along with breakfast, not on an empty stomach. the nauseous feeling lasts up to a couple of hours. Any thoughts anyone?

  • 400ca34a3406152ccfc657d94bc5ad86

    asked by

    (5)
  • Views
    6.1K
  • Last Activity
    1427D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

3 Answers

1
Ded84388fef90e4209cf9520d1456a95

on December 05, 2011
at 03:04 PM

multivitamins usually upset my stomach a bit, too. Sometimes it's just a generalized crappy feeling. Zinc especially does that to me, but other minerals, too. I don't think multivitamins are as important if you're avoiding anti nutrients and eating nutrient-dense meat, sweet potatoes, etc. So if you're going to take them at all, may as well only take them with a larger meal.

0
363d0a0277a8b61ada3a24ab3ad85d5a

(4642)

on December 05, 2011
at 04:41 PM

A number of my female friends have complained about their multi in the past few years, all of them ceasing to take it due to nausea. One of my friends would take it at night with dinner, and said that she would feel sick to her stomach all morning the following day, which I found to be a bit surprising. I know that Dr. Mercola complains about the binding agents in a lot of supplements (like magnesium stearate, for one example) and states that you should never purchase a supplement with it in it. Here is one article I remember reading recently:

http://articles.mercola.com/sites/articles/archive/2011/08/22/is-your-multivitamin-toxic.aspx

I tend to select powdered or liquid vitamins (basically powdered magnesium and D3 in liquid form) in addition to fish oil and try to avoid fillers, though I haven't had this problem.

0
13a44ea00b0c9af0b6d0f3d5f5c2cfca

(7223)

on December 05, 2011
at 03:43 PM

I'm not familiar with those particular vitamins, but if they contain iron that can cause upset stomach.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!